Electron. J. Differential Equations, Vol. 2017 (2017), No. 87, pp. 1-8.

Nodal properties for p-Laplacian systems

Yan-Hsiou Cheng, Wei-Chuan Wang

We consider a system of differential equations involving the p-Laplacian. We prove the existence of oscillatory solutions with prescribed numbers of zeros, and show that the solutions satisfy the Dirichlet boundary conditions when the large parameters in the equations are suitable chosen. Our main tool in this work is a Prufer-type substitution.

Submitted January 18, 2017. Published March 28, 2017.
Math Subject Classifications: 34B15, 34A12.
Key Words: Quasilinear equation; p-Laplacian system; Prufer substitution.

Show me the PDF file (215 KB), TEX file for this article.

Yan-Hsiou Cheng
Department of Mathematics and Information Education
National Taipei University of Education
Taipei 106, Taiwan
email: yhcheng@tea.ntue.edu.tw
Wei-Chuan Wang
Department of Civil Engineering and Engineering Management
Center for General Education
National Quemoy University
Kinmen 892, Taiwan
email: wangwc@nqu.edu.tw; wangwc72@gmail.com

Return to the EJDE web page